Jacopo Gandini

      Ricercatore a tempo determinato in Algebra

      Dipartimento di Matematica
      Università di Bologna




        Address
                Dipartimento di Matematica
                Università di Bologna
                Piazza di Porta San Donato 5
                40126 Bologna
                Italy
                       
  Studio B5
  Phone: (+39) 051 20 9 4447
  Email: jacopo.gandini [at] unibo.it
  Official webpage

Insegnamento

Seminari del dipartimento di matematica

Articoli e preprints

  1. Some combinatorial properties of skew Jack symmetric functions (with P. Bravi)
    preprint (2021), 14 pp.
  2. On the multiplication of spherical functions of reductive spherical pairs of type A (with P. Bravi)
    preprint (2021), 28 pp.
  3. Nilpotent orbits of height 2 and involutions in the affine Weyl group (with P. Möseneder Frajria and P. Papi)
    Indag. Math. 31, no. 4 (2020), 568-594 (arXiv)
  4. The Bruhat order on abelian ideals of Borel subalgebras (with A. Maffei, P. Möseneder Frajria and P. Papi)
    Trans. Amer. Math. Soc. 373, no. 10 (2020), 6999-7018 (arXiv)
  5. The Bruhat order on Hermitian symmetric varieties and on abelian nilradicals (with A. Maffei)
    J. Eur. Math. Soc. 22, no. 10 (2020), 3383-3416 (arXiv)
  6. Regular functions on spherical nilpotent orbits in complex symmetric pairs: exceptional cases (with P. Bravi)
    Kyoto J. Math. 60, no. 3 (2020), 1051-1096 (arXiv)
  7. Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical Hermitian cases (with P. Bravi)
    Kyoto J. Math. 60, no. 2 (2020), 405-450 (arXiv)
  8. Orbits of strongly solvable spherical subgroups on the flag variety (with G. Pezzini)
    J. Algebraic Combin. 47, no. 3 (2018), 357-401 (arXiv)
  9. Embeddings of spherical homogeneous spaces, notes for a mini-course at the workshop "Spherical varieties", Sanya, 2016.
    Acta Math. Sinica 34, no. 3 (2018), 299-340
  10. Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical non-Hermitian cases (with P. Bravi and R. Chirivì)
    Kyoto J. Math. 57, no. 4 (2017), 717-787 (arxiv)
  11. Spherical nilpotent orbits and abelian subalgebras in isotropy representations (with P. Möseneder Frajria and P. Papi)
    J. London Math. Soc. (2) 95, no. 1 (2017), 323-352 (arXiv)
  12. Standard monomial theory for wonderful varieties (with P. Bravi, R. Chirivì and A. Maffei)
    Algebr. Represent. Theory 19 , no. 2 (2016), 489-509 (arXiv)
  13. Projective normality of model varieties and related results (with P. Bravi and A. Maffei)
    Represent. Theory 20 (2016), 39-93 (arXiv)
  14. Normality and smoothness of simple linear group compactifications (with A. Ruzzi)
    Math. Z. 275, no. 1 (2013), 307-329 (arXiv)
  15. Simple linear compactifications of odd orthogonal groups
    J. Algebra 375 (2013), 258-279 (arXiv)
  16. Normality and non-normality of group compactifications in simple projective spaces (with P. Bravi, A. Maffei and A. Ruzzi)
    Ann. Inst. Fourier (Grenoble) 61, no. 6 (2011), 2435-2461 (arXiv)
  17. Spherical orbit closures in simple projective spaces and their normalizations
    Transform. Groups 16, no. 1 (2011), 109-136 (arXiv)

Reports e presentazioni

Conferenze e incontri organizzati

Links



 Last modified 10.06.2021